# SDR FAA2015120900010

- Difficulty date: December 9, 2014
- Submitted: December 9, 2014
- Operation: General aviation
- Aircraft: N652CT
- Make and model: Emb EMB-120RT
- Aircraft serial: 120289
- Aircraft time: 36,792 hours
- Engine: Pwa PW118
- Propeller: Hamstd 14RF9
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: RFC11M1P6A
- Part serial: 9809078
- Condition: Cracked
- Location: Propeller
- Component: Propeller, Hamstd, 14RF9
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACK INDICATION OF FILLET RADIUS OF BLADE SHANK, FOUND DURING MAJOR INSPECTION.
